MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Catheter Maintenance and Accessories, Footprint, Introducers (Stand Alone Kits)

C.R. Bard, Inc. (BASD) -3006260740 Catheter Maintenance and Accessories, Footprint, Introducers (Stand Alone Kits)
Catalog Number FMISHEATH1.4
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
Catheter Maintenance and Accessories, Footprint, Introducers (Stand Alone Kits)
Common Device Name
Catheter Maintenance and Accessories, Footprint, Introducers (Stand Alone Kits
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50567720
Report Number3006260740-2026-06394
Device Sequence Number10104944
Product Code DYB
UDI-Device Identifier00858778006003
UDI-Public(01)00858778006003(10)260015
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFMISHEATH1.4
Device Lot Number260015
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown